# SDR SWAA2022021458387

- Difficulty date: January 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND LBL24 AT CENTER WING BOX ; 2021-585102 / [01] CORRECTED CORRETIVE ACTION.REPLACED ANGLE LOCATED AT BS695 AND LBL24 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 AND DWG 273A9110; REV: A SEE INDIVIDUAL SIGNOFF BELLOW; [02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
